Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


My first summer on Meds
Aug 12, 2006

I started taking Sustiva and Truvada five months ago. My cd4 count is 688 at 36% and I have an undedectable viral load. My concern is that since summer has started in Los Angeles, I do not feel like the same person that would normally work out at the gym or go running 4/5 times a week. The summer heat is really kicking my butt and I now know what fattigue feels like. Is the heat reaction normal and is this something that I will always deal with? I read your forum daily and any advice to improve my energy would be appreciated. Thank you, Worried in L.A.

Response from Dr. Frascino

Hello Worried in LA,

Running in LA??? Dude, people don't even walk in LA. I've seen folks drive to their mailboxes just to get the daily mail!

HIV-associated fatigue is common and annoying. The cause often turns out to be multiple causes all working in tandem. I would suggest you begin by reading the information in the archives of this forum pertaining to the causes and treatments of HIV-associated fatigue. Then discuss this information with your HIV specialist. Usually with some cooperative detective work, the two of you should be able to pinpoint the underlying causes of your summer blahs and treat each factor specifically. That should recharge your batteries.

See you at the gym, OK?

Dr. Bob


Previous
tired of transfusions
Next
Adrenal Insufficiency and HIV

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement